# SDR C2XA03TY067

- Difficulty date: May 17, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 7,601 hours, 5,442 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 14522178005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, DURING A SCHEDULED INSPECTION THE SERVICE DOOR SILL CHANNEL WAS FOUND CORRODED.  MAINTENANCE BLENDED THE CORRODED AREA, FILLED WITH EPOXY RESIN, FABRICATED AND INSTALLED A DOUBLER IAW GST1927/02A AND CMP-51-21-04/05/06.  THE REPAIR WAS SATISFACTORY AND THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
